# SDR CA041210005

- Difficulty date: December 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 1,008 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 30653222
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION THE RT HORIZONTAL STABILIZER AUX FIN WAS LOOSE. UPON INVESTIGATION BY MAINTENANCE STAFF IT WAS NOTED THAT THE FORWARD AUX FIN ATTACH PLATE WAS COMPLTELY CRACKED THROUGH AND THE REAR ATTACH PLATE WAS CRACKED ON BOTH SIDES OF THE RADIUS. THE CRACK LENGTHS ON THE REAR PLATE WERE APPROXIMATELY 1INCH AND .3125 INCH IN LENGTH. THE TOTAL WIDTH OF THE PLATE IN THE AREA IS 1.75 INCHES.  THE PARTS WILL BE REPLACED PRIOR TO THE AIRCRAFT RETURNING TO SERVICE.
